Co-Dydramol

Co-Dydramol

Hi

Just been reading the blogs and people do write they seem less tired and less foggy headed when not taking Co-dydramol, I have been on them for a few years now, and reading what people wrote wondered if thats why i feel so out of it sometimes, and to ask next time at hospital for a different pain relief

as you do go along with what they prescibe without thinking if an alternative is better for you.

Many thanks

Nicki

7 Replies

oldestnewest
  • Hi Nicki, I have a similar problem with co-codamol but it's one of the pain reliefs that do suit me to use on a regular basis. I would mention it at next appointment as there are many forms of pain relief now but I would say that a lot of the stronger ones to tend to make you feel a bit "out of it" which doesn't really help when we already fell tired and fatigued from the RA.

    I think it is a common problem and like you say we just go along with it at the time but you can have your say and they are there to help. If your consultants appointment is a few months away then speak to your GP I'm sure he/she would help.

    Good luck.

    Mandy xx

  • I have to say at the start of my RA meds did make me foggy, however as time has gone on the pain reilef seems to have had less and less off an effect. It now takes 35mg off oramorph along with tramadol to make me feel foggy now (not recommended) as this is my prescription it does not mean it could suit you, I have friends who can be foggy of just the tramadol.

    Take care

    Julie x

  • Yes the co-dydramol definitely makes me foggy and it's ok when you have major aches and pains but not every day use (well for me) I am finding luckily at the mo I take 500mg X2 paracetamol 4 times a day and am feeling more like myslf brainwise (which is a bit dodgy anyway really!) i mentioned it to my GP last time I went and he said to lay off it an only use it when things got worse. I think the co-dydramol has more codeine than the co-codamol? Not sure but I believe its the codeine which causes the major drowsiness.

    Certainly ask one of your health team.

    Take care

    Julie xx

  • no diff format dihydrocodeine to be precise..codeine is what is in co-codamol,

    diff chemical

  • I never had a problem with co-drydamol. I used to experience a problem when I first started taking dihydrocodeine, and I wouldn't have it again if you paid me to! This is in view of the fact that I have x4 Morphgesic 10mg & 15ml Oramorph per day. I'm still alert on low doses of morphine, unlike dihydrocodeine & buphrenorphine, which I used to be on.

  • think every one diff with drugs suitable for one person not suitable for another.. I can take co- dydramol but usually take just one plus one plain paracetamol.. can make one a bit out of it for driving etc witt two!!, I wont drive on oramorph

    co-codamol ok but too much codeine causes me facial flushing

  • Hi

    Thanks for all your comments and next time I go to the hospital I will ask about it, but guess at different times it affects us differently, so maybe when pain is'nt too bad I could take something not as strong as co-dydramol, and we all manage our pain differently, and sometimes I cope better with the pain then at other times.

    take care all

    Nicki xx

You may also like...